# SDR NACA2023082218001

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,875 hours, 18,666 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,154 hours, 3,073 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT LEFT EGT FLUCTUATED BETWEEN 300-600 MOST OF THE FLIGHT. PERFORMED FIM 77-21 FAULT TREE 806, FOUND THERMOCOUPLE CABLE CONNECTOR P3 LOOSE AND CAUSED EGT FLUCTUATION WHEN SHAKING ON THE GROUND. CLEANED AND REFORMED P3 CONNECTOR PER WPM 20-60-01
